# SDR 7C7A2017031500296

- Difficulty date: March 15, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 54,862 hours, 65,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85320575
- Condition: Chafed
- Location: Fuselage
- Part time: 54,862 hours, 65,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO LT MACHINED FRAME (P/N 85320575) AT X253.4 AND BETWEEN STR 23P & 24P. REPAIRED IAW RD 8-53-15102 AND ECO008.53-17.12.
